MAUDE Adverse Event Report: LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-10
Medical Device Problem Codes Break (1069); Gas Output Problem (1266); Defective Device (2588); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure the green plastic was coming off the tip.Less energy was noticed.There was fiber tip degradation and fraying.The procedure was completed using another fiber.There were no patient complications.
 
Event or Problem Description
It was reported that during procedure the green plastic (ptfe jacket) on the fiber tip was coming off.Less energy was noticed.There was fiber tip degradation and fraying.The procedure was completed using another fiber.There were no patient complications.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this fiber was thoroughly analyzed.Visual inspection did not find visible defects on the fiber body.Functional testing identified that the aim beam light was distorted.Upon microscope inspection it was identified that the connector was in good condition, however, the fiber tip was broken.Therefore, the reported event was confirmed.Device history record (dhr) review confirmed that the device met all material, assembly and performance specifications, and therefore the failure was unlikely related to manufacturing.The device instructions for use (ifu) was reviewed.The ifu states: inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement.Hold the fiber tip to a non-reflective surface, and ensure that a circular red/green spot appears.If the spot is not circular, cleave the fiber.If the spot is weak or not visible, discard the fiber or return it to the supplier for replacement.
 
Event or Problem Description

Brand Name
LUMENIS MOSES 365 D\F\L
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida 09468
GM   09468
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23408353
Report Number2124215-2025-77136
Device Sequence Number9018873
Product Code GEX
UDI-Device Identifier07290109143408
UDI-Public(01)07290109143408(17)280131(10)12382504
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0012382504
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer10/27/2025
12/15/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/20/2025
01/06/2026
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown